# SDR REXA2014092200982

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,234 hours, 19,654 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER STARTING THE NR 1 ENG THE FIRST OFFICER NOTICED THAT THE APU TEMP SPIKED.  TURNED THE APU BLEED OFF & ENG BLEEDS ON.  ACFT FILLED WITH SMOKE AT THAT TIME PAX & CREW EVACUATED ACFT.  PERFORMED OPERATIONAL CHECKS OF THE APU & LT & RT ENG BLEED AIR SYS.  FOUND ENG BLEED SYS TO BE SATISFACTORY, FOUND APU TO BE INOPERATIVE.  DEFERRED APU IAW MEL 49-10-11 IAW AUTHORIZATION 008599.  PLACARD INSTALLED, SEE NON-ROUTINE CONTINUATION CARDS N60758, N61034 & N60933 FOR DETAILS.  R & R APU IAW AMM 49-10-00 & CHECKLIST STEPS 22 - 28 NEED TO BE COMPLIED WITH FOR CLOSEOUT.  SEE PAGE 3061796-1 FOR FURTHER DETAILS DM REMAINS OPEN.
